# SDR UPS07548823

- Difficulty date: January 4, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A A/C DIVERTED TO MCO DUE TO RIGHT AC BUS FAILURE IN FLT.  REMOVED AND REPLACED RIGHT ENG IDG PER MM 24-11-01-4.  REMOVED AND REPLACED RIGHT ENG GEN CONTROL UNIT PER MM 24-22-02-4.  REMOVED AND REPLACED BPCU PER MM 24-41-03-4.  SYS OPS CHECKED NORMALLY.  LEAK CHECK GOOD.
